# SDR CA030612008

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CO-PILOT'S WINDOW CRACKED ON APPROACH.  WINDOW WAS REPLACED AND AIRCRAFT DECLARED SERVICEABLE.
